# SDR ASAA2023082644800

- Difficulty date: August 26, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,296 hours, 12,194 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PERFORMED ENGINE #2 BITE TEST FOUND FAULT CODE 77-20872 "TOP LEFT EFT SIGNAL (T495S4) IS OUT OF RANGE." ON FLIGHT LEG 0 AND 1. ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
